# SDR ASAA2018020623434

- Difficulty date: February 6, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 10,293 hours, 3,470 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Faulted
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT WINDSHIELD HEAT, L2 WINDOW INDICATES OVERHEAT.  ACFT GROUNDED.  UNABLE TO CONFIRM FAULT.  SENSORS RING OUT GOOD IAW AMM 30-41-21. ON WHCU, SENSOR FAULT SHOWS IN FAULT HISTORY.  DUE TO SENSOR FAULTS AND DUE TO PREVIOUS TROUBLESHOOTING ON L/P 11855285.  MOVED TO SPARE SENSOR. IAW AMM 30-41-00-420-801. OPS NORMAL.   ACCOMPLISHED WINDOW HEAT OPS TEST IAW AMM 30-41-00-710-801. GROUND VERIFICATION GOOD.
